BibTeX record journals/coap/LiFQY04

download as .bib file

@article{DBLP:journals/coap/LiFQY04,
  author    = {Dong{-}Hui Li and
               Masao Fukushima and
               Liqun Qi and
               Nobuo Yamashita},
  title     = {Regularized Newton Methods for Convex Minimization Problems with Singular
               Solutions},
  journal   = {Comp. Opt. and Appl.},
  volume    = {28},
  number    = {2},
  pages     = {131--147},
  year      = {2004},
  url       = {https://doi.org/10.1023/B:COAP.0000026881.96694.32},
  doi       = {10.1023/B:COAP.0000026881.96694.32},
  timestamp = {Thu, 20 Sep 2018 16:01:25 +0200},
  biburl    = {https://dblp.org/rec/journals/coap/LiFQY04.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics